Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Groups of diffeomorphisms and the solution of the classical Euler equations for a perfect fluid


Authors: David G. Ebin and Jerrold E. Marsden
Journal: Bull. Amer. Math. Soc. 75 (1969), 962-967
MathSciNet review: 0246328
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12315-3
PII: S 0002-9904(1969)12315-3